Alert archive / Wyoming / Blizzard Warnings in 2018

Blizzard Warning 1, NWS Cheyenne, WY

February 16, 2018Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this blizzard warning at Feb 16, 2018, 2:44 AM MST for Albany County, Carbon County, Wyoming. It took effect at Feb 16, 2018, 6:00 PM MST. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 16, 2018, 2:44 AM MST (09:44 UTC)
In effect from
Feb 16, 2018, 6:00 PM MST
Expired
Feb 17, 2018, 2:59 AM MST
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 8:05 PM MSTBLIZZARDArlington, WYVISIBILITY UNDER 1/4 MILE WITH WIND GUSTS TO 43 MPH. NEAR BLIZZARD VISIBILITY 755 PM TO 820PM.
Feb 16, 8:50 PM MSTBLIZZARD11 Se Arlington, WYSTROUSS HILL WYDOT SITE. BLIZZARD CONDITIONS WITH VISIBILITY AT OR BELOW 1/4 MILE 850 PM TO 955 PM. WIND GUSTS UP TO 67 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2018-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2018-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WWUS45 KCYS 160944
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
244 AM MST Fri Feb 16 2018

...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON
AREA TONIGHT THROUGH SATURDAY NIGHT...


WYZ110-170000-
/O.NEW.KCYS.BZ.W.0001.180217T0100Z-180218T1200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
244 AM MST Fri Feb 16 2018

...GROUND BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 
AM MST SUNDAY...

* WHAT...Blizzard conditions expected. Travel will be very
  dangerous to impossible. Winds gusting in excess of 65 mph with
  blowing snow from recent snowfall reducing visibilities to near
  zero at times.

* WHERE...Mile Marker 249 to 284 on Interstate 80 to include
  Arlington and Elk Mountain.

* WHEN...6 PM today to 5 AM Sunday.

* ADDITIONAL DETAILS...Winds gusting as high as 80 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$
4 follow-up statements
982 
WWUS45 KCYS 161725
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
1025 AM MST Fri Feb 16 2018

...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON
AREA THROUGH SATURDAY NIGHT... 

WYZ110-170100-
/O.NEW.KCYS.WW.Y.0014.180216T1725Z-180217T0100Z/
/O.CON.KCYS.BZ.W.0001.180217T0100Z-180218T1200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1025 AM MST Fri Feb 16 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...BLIZZARD WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 AM MST SUNDAY...

* WHAT...Patchy blowing snow occurring. Ground blizzard conditions
  expected tonight through Saturday night. Travel will be very
  dangerous or impossible. Winds gusting as high as 65 MPH will
  cause areas of significant blowing and drifting snow. 

* WHERE...Interstate 80 between Mile Markers 256 and 279. 

* WHEN...Winter Weather Advisory through 6 PM today, then a
  Blizzard Warning until 5 AM MST Sunday. 

* ADDITIONAL DETAILS...Winds gusting as high as 65 mph will cause
  whiteout conditions in blowing snow. Significant drifting of 
  the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

CLH
194 
WWUS45 KCYS 162120
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
220 PM MST Fri Feb 16 2018

...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON
AREA THROUGH MID DAY SATURDAY... 

...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL
WYOMING SUNDAY AND MONDAY... 

WYZ110-171300-
/O.EXT.KCYS.BZ.W.0001.180217T0100Z-180217T2100Z/
/O.CON.KCYS.WW.Y.0014.000000T0000Z-180217T0100Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
220 PM MST Fri Feb 16 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...BLIZZARD WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
MST SATURDAY...

* WHAT...Patchy blowing snow occurring. Ground blizzard conditions
  expected tonight through mid day Saturday. Travel will be very
  dangerous or impossible. Winds gusting as high as 65 MPH will
  cause areas of significant blowing and drifting snow late
  tonight and Saturday morning. 

* WHERE...Interstate 80 between Mile Markers 256 and 279.

* WHEN...Winter Weather Advisory through 6 PM today, then a
  Blizzard Warning until 2 PM MST Sunday. 

* ADDITIONAL DETAILS...Winds gusting as high as 65 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

WYZ101-102-171300-
/O.NEW.KCYS.WS.A.0004.180218T1500Z-180220T0000Z/
Converse County Lower Elevations-Niobrara County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, and Redbird
220 PM MST Fri Feb 16 2018

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Plan on difficult travel conditions.
  Total snow accumulations of 6 to 10 inches, with localized 
  amounts up to 12 inches, are possible.

* WHERE...Converse and Niobrara counties in Wyoming. 

* WHEN...From Sunday morning through Monday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. Cold wind chills as low as 15 below zero will cause 
  frostbite in as little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

HAMMER
288 
WWUS45 KCYS 170055
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
555 PM MST Fri Feb 16 2018

...STRONG WINDS AND BLOWING SNOW EXPECTED TO IMPACT THE ARLINGTON
AND ELK MOUNTAIN AREAS THROUGH MID DAY SATURDAY...

...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL WYOMING
SUNDAY THROUGH MONDAY...

WYZ110-171200-
/O.EXP.KCYS.WW.Y.0014.000000T0000Z-180217T0100Z/
/O.CON.KCYS.BZ.W.0001.180217T0100Z-180217T2100Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
555 PM MST Fri Feb 16 2018

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MST SATURDAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

* WHAT...Patchy blowing snow occurring. Ground blizzard conditions
  expected late tonight through mid day Saturday. Travel will be
  very dangerous or impossible. Winds gusting as high as 65 mph  
  will cause areas of significant blowing and drifting snow late 
  tonight and Saturday morning.

* WHERE...Interstate 80 between Mile Markers 256 and 279.

* WHEN...6 PM this evening through 2 PM Saturday.

* ADDITIONAL DETAILS...Winds gusting as high as 65 mph will cause
  whiteout conditions in blowing snow. Significant drifting of 
  snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are expected
or occurring. Falling and blowing snow with strong winds and poor
visibilities are likely. This will lead to whiteout conditions, making
travel extremely dangerous. Do not travel. If you must travel, have
a winter survival kit with you. If you get stranded, stay with your
vehicle. The latest road conditions for the state you are calling from
can be obtained by calling 5 1 1.

$$

WYZ101-102-171200-
/O.CON.KCYS.WS.A.0004.180218T1500Z-180220T0000Z/
Converse County Lower Elevations-Niobrara County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, and Redbird
555 PM MST Fri Feb 16 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Plan on difficult travel conditions.
  Total snow accumulations of 6 to 10 inches, with localized  
  amounts up to 12 inches, are possible.

* WHERE...Converse and Niobrara counties in East Central Wyoming.

* WHEN...From Sunday morning through Monday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. Cold wind chills as low as 15 below zero will cause 
  frostbite in as little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant snow,
sleet or ice accumulations that may impact travel. Continue to monitor
the latest forecasts.

$$
730 
WWUS45 KCYS 170959
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
259 AM MST Sat Feb 17 2018

...SIGNIFICANT ACCUMULATING SNOW POSSIBLE OVER EAST CENTRAL 
WYOMING AND NEBRASKA PANHANDLE SUNDAY AFTERNOON THROUGH MONDAY 
NIGHT...

WYZ110-180000-
/O.CAN.KCYS.BZ.W.0001.000000T0000Z-180217T2100Z/
/O.EXB.KCYS.WS.A.0004.180219T0100Z-180220T0700Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
259 AM MST Sat Feb 17 2018

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Heavy snow possible. Plan on difficult travel conditions,
  including during the evening commute on Monday. Total snow
  accumulations of 6 to 9 inches are possible.

* WHERE...Interstate 80 near Arlington and Elk Mountain. 
 
* WHEN...From Sunday evening through Monday evening.

* ADDITIONAL DETAILS...Winds gusting as high as 35 mph will 
  cause patchy blowing and drifting snow. Cold wind chills as 
  low as 20 below zero will cause frostbite in as little as 30 
  minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow accumulations and blowing snow that may impact travel. 
Continue to monitor the latest forecasts.

$$

WYZ103>105-180000-
/O.EXB.KCYS.WS.A.0004.180218T1500Z-180220T0700Z/
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-
Including the cities of Garrett, Seminoe Dam, Medicine Bow, 
and Shirley Basin
259 AM MST Sat Feb 17 2018

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible, including during the morning commute on Monday. Tree
  branches could fall as well. Total snow accumulations of 8 to 10
  inches, with localized amounts up to 15 inches, are possible.

* WHERE...Medicine Bow, Seminoe Dam, Garrett and Shirley Basin.

* WHEN...From Sunday late morning through Monday evening.

* ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause
  patchy blowing and drifting snow. Cold wind chills as low as 20
  below zero will cause frostbite in as little as 30 minutes to 
  exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow accumulations and blowing snow that may impact travel. 
Continue to monitor the latest forecasts.

$$

NEZ002-095-WYZ106-107-109-112>117-180000-
/O.EXB.KCYS.WS.A.0004.180219T0100Z-180220T0700Z/
Dawes-North Sioux-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Chadron, Chadron St Park, Harrison, 
Bordeaux, Wheatland, Guernsey, Rawlins, Saratoga, Encampment, 
Centennial, Albany, Bosler, Laramie, Buford, Pumpkin Vine, 
Vedauwoo, Whitaker, Federal, and Horse Creek
259 AM MST Sat Feb 17 2018

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Heavy snow possible. Plan on difficult travel conditions,
  including during the morning commute on Monday. Total snow
  accumulations of 5 to 8 inches, with localized amounts up to 12
  inches, are possible. Mountains could see 12 to 15 inches with
  locally 24 inches possible on north and northwest facing 
  slopes.

* WHERE...Along, north and west of a line from Chadron to 
  Wheatland to Buford.

* WHEN...From Sunday evening through Monday evening.

* ADDITIONAL DETAILS...Winds gusting as high as 30 mph will 
  cause patchy blowing and drifting snow. Cold wind chills as 
  low as 25 below zero will cause frostbite in as little as 30 
  minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow accumulations and blowing snow that may impact travel. 
Continue to monitor the latest forecasts.

$$

WYZ101-102-180000-
/O.EXT.KCYS.WS.A.0004.180218T1500Z-180220T0700Z/
Converse County Lower Elevations-Niobrara County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, and Redbird
259 AM MST Sat Feb 17 2018

...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Heavy snow possible. Plan on difficult travel 
  conditions. Total snow accumulations of 8 to 11 inches, with 
  localized amounts up to 14 inches, are possible.

* WHERE...Converse and Niobrara counties in East Central Wyoming.

* WHEN...From Sunday morning through Monday evening.

* ADDITIONAL DETAILS...Winds gusting as high as 20 mph will 
  cause patchy blowing and drifting snow. Dangerously cold wind 
  chills as low as 30 below zero will cause frostbite in as 
  little as 10 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow accumulations and blowing snow that may impact travel. 
Continue to monitor the latest forecasts.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard warning went out at Feb 15, 10:36 PM MST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 15, 10:36 PM MST, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1036 PM MST Thu Feb 15 2018

.UPDATE...
Issued at 951 PM MST Thu Feb 15 2018

Latest radar and satellite loop was showing most of the snow
showers had ended. However, some slick roads will still be
possible. The surface high is expected to settle over the Nebraska
panhandle tonight which will allow for good radiational cooling
for most areas east of the Laramie Range. Temperatures should fall
into the single digits in most spots, but I would not be surprised
to see a few spots dip below zero in the Nebraska Panhandle.

UPDATE Issued at 504 PM MST Thu Feb 15 2018

Latest radar loop was showing a few snow showers moving through
northern Laramie and Albany counties. Went ahead and added these
snow showers for the early evening in Laramie county. These snow
showers should gradually dissipate by the middle of the evening,
as the boundary layer begins to dry out and instability weakens.
We also went ahead and cancelled the Winter Storm Warning across
the mountain ranges.

&&

.SHORT TERM...(Tonight - Saturday Night)
Issued at 225 PM MST Thu Feb 15 2018

Snow is quickly diminishing over the Snowy and Sierra Madre ranges
this afternoon, as indicated by recent trends in radar and GOES-16
satellite imagery. Winter Storm Warnings will likely be allowed to
expire or possibly cancelled early. Otherwise, still a possibility
of a few snow showers across the CWA through this evening. Little/
no accumulation is expected.

High winds return for Friday and Saturday. Low-level gradients are
expected to increase markedly after 18z Fri, with notable pressure
falls spreading across eastern MT and western SD. H7 & H85 CAG-CPR
gradients from both the NAM/GFS climb to over 60 meters during the
afternoon/evening hours on Friday, and to between 70 and 80 meters
by early Saturday. By 12z Saturday, the GFS suggests widespread 55
to 65 knot H7-H8 flow over much of southeast WY along w/ excellent
subsidence in the RFQ of a 120-130 knot H25 jet streak. Expect low
level mixing to be quite good as well per forecast soundings, so a
fairly widespread high wind event appears likely. Wind prone areas
will likely strike first, with Arlington possibly seeing gusts 60+
MPH as early as Friday afternoon. The I-80 summit and Bordeaux may
be somewhat delayed into the evening and overnight until we see an
eastward progression of the surface trough and a stronger pressure
gradient along the spine of the Laramie Range. High winds may also
spread into Laramie & Cheyenne overnight into early Sat morning w/
models suggesting significant downward omega. A High Wind Watch is
in effect from Friday afternoon through early Sunday morning.

.LONG TERM...(Sunday - Thursday)
Issued at 240 AM MST Thu Feb 15 2018

Guidance very consistent on next cold front entering area from the
northwest Sunday afternoon/evening. Expect snow to start up by
Douglas by Sunday mid afternoon and then spread south through the
evening hours. This is looking like a widespread heavy snow event
with Converse County possibly seeing a foot of snow and Cheyenne
maybe seeing 3-5 inches. We will need to start getting the word
out on this event and will post something on social media about it
this morning.

Very cold behind the front for Monday and Tuesday as 700mb
temperatures fall to -18 to -20C. Single digit highs for Monday
with lows well below zero for most areas Monday night. These cold
temperatures look to stay with us through at least Wednesday
before westerly winds return to start warming up temperatures
Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1031 PM MST Thu Feb 15 2018

Surface high pressure will continue to build over the region
tonight. However, wind speeds will be on the increase tomorrow due
to a disturbance moving into the area. The strongest wind speeds
will affect the Wyoming TAF sites with some gusts over 40kts
possible tomorrow afternoon. Otherwise, VFR conditions will be the
rule.

&&

.FIRE WEATHER...
Issued at 240 AM MST Thu Feb 15 2018

No fire weather concerns seen through the weekend with cool to
mild temperatures. Colder across the area today into Friday
morning then warmer temperatures return for the weekend, along
with some strong winds around the mountains as well.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Friday afternoon through late Saturday
     night for WYZ110.

     High Wind Watch from Friday evening through late Saturday night
     for WYZ106-116-117.

     High Wind Watch from late Friday night through Saturday morning
     for WYZ107-115-118.

NE...None.
&&

UPDATE...REC
SHORT TERM...CLH
LONG TERM...GCC/CLH
AVIATION...REC
FIRE WEATHER...RE
Hazardous weather outlook, Feb 15, 3:46 AM MST, 22 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
346 AM MST Thu Feb 15 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>103-107-108-118-119-
161100-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-East Platte County-
Goshen County-Central Laramie County-East Laramie County-
346 AM MST Thu Feb 15 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A strong cold front will pass across the area Sunday with some
accumulating snow expected to fall behind the front.

.Spotter information statement...

Spotter activation will not be needed.

WYZ104>106-109>117-161100-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
346 AM MST Thu Feb 15 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Some snow and snow showers will fall mainly over the mountains
today.  Some gusty winds are also expected this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A period of strong winds is looking likely around the mountains
late Friday through Saturday. A strong cold front will pass by
Sunday and should bring accumulating snow to the area into Sunday
night.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:58 AM MSTHigh Wind WarningCYSAlbany, Carbon, Converse, Laramie, Platte61 hr
Feb 16, 10:25 AM MSTWinter Weather AdvisoryCYSAlbany, Carbon8 hr
Feb 16, 2:16 PM MSTHigh Wind WatchCYSAlbany, Converse, Platte13 hr
Feb 16, 2:20 PM MSTWinter Storm WatchCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more36 hr

Nearby

Blizzard Warnings in Wyoming, 2018Every blizzard warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.